Results 1 to 4 of 4

Thread: Bleeding on the pill?

  1. #1

    Join Date
    May 2009
    Location
    west NSW
    Posts
    462

    Default Bleeding on the pill?

    What is going on!? I'm still taking my hormone pills, i'm about 2 or 3 days away from taking the sugar pills to get AF, and i'm bleeding!! why would i be bleeding? this happened about a week and a bit ago as well, i had a bit of spotting, but i had missed a pill before that (whoops!) and so thought it might have been from that. but this week i haven't missed any.......what does it mean if im breakthrough bleeding? Gah i hate the pill, just want to be off already


  2. #2

    Join Date
    Sep 2008
    Location
    Bunbury, Western Australia
    Posts
    3,963

    Default

    It could be from missing that one last week. Pills kinda temperamental like that XD

  3. #3

    Default

    Which one are you on?

    I've just changed to yaz, and it only has four days of sugar pills, so it's pretty normal for me to bleed 2-3 days back into the active pills.

    BW

  4. #4

    Join Date
    May 2009
    Location
    west NSW
    Posts
    462

    Default

    Quote Originally Posted by butterfly_warrior View Post
    Which one are you on?

    I've just changed to yaz, and it only has four days of sugar pills, so it's pretty normal for me to bleed 2-3 days back into the active pills.

    BW
    im on Yaz as well but i haven't started taking the sugar pills yet, i start taking them in a few days.....so yeh, weird.....or just annoying! lucky i was at home when i had my 'accident' otherwise it could have been embarrassing

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •